There is a hairless patch forming in my beard. The hairless patch feels smoother. Please help.
Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is alopecia areata and the hair loss is telogen effluvium with possibly androgenetic alopecia. Telogen effluvium can be caused by any recent prior illness, thyroid problem, low iron Hb, nutrition related, stress, etc. For alopecia areata, you can... Read fullWhich cream should I try for dry and peeling skin?
.. to be a little inflammation and scaling of skin (attachment removed to protect patient identity). I suggest you apply Desonide lotion and Mupirocin cream twice a day to the affected area. Consult your specialist doctor, discuss with him or her an... Read fullI got some white patch with rashes on skin. What could it be?
.. gone through the information provided. It most likely appears to be sunburn as seen in the photograph (attachment removed to protect patient identity). You could apply DesOwen (Desonide) mild potent steroid cream twice a day for five days. Along w... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now